# SDR SWAA2021122039229

- Difficulty date: November 1, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK WIT EVIDENCE OF CORROSION ; / [01] REPLACED LT EMERGENCY EXIT HATCH ESCAPE STRAP AS PER B737 AMM 25-61-10-400-802; [02] VERIFIED STEP 1.
